# SDR SCNA95038

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 90052
- Condition: Failed
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER OVERWING EMERGENCY LAMP INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LAMP POWER SUPPLY.  LAMP OPS CHECKED GOOD.
